# SDR AALA202412205587

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 8,566 hours, 2,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN BUSINESS CLASS CABIN CLOSET INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE IN BUSINESS CLASS CABIN CLOSET IAW  AMM 25-65-00.
